# SDR VNAA202207071111

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 17,967 hours, 16,359 cycles
- Engine: Ge CF348C5
- Engine time: 17,968 hours, 16,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noise
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

A/C WAS FLYING AT FL340 AT .81MACH FOR ABOUT 30MIN AND HEARD A LOUD BANG. IMMEDIATELY NOTICED HI ENG VIB AND ITT IN LFT ENG. PROCEEDED TO RUN THE QRH FOR A LFT ENG SHUTDOWN. NO FIRE WAS DETECTED. THE CREW DECLARED AN EMERGENCY AND CONTINUED ONTO CLT. PIC MADE TWO ANNOUNCEMENTS TO THE PAX AND INFORMED THEM OF THE ENGINE ISSUES BUT THAT THEY WERE CONTINUING ONTO CLT. THERE WERE NO CREW OR PASSENGER INJURIES. NO VISIBLE DAMAGE WAS FOUND BY THE EMTS AFTER LANDING. NO NEWS MEDIA WAS PRESENT. NO HAZMAT WAS ON BOARD. PAX WERE NOT EVACUATED. PAX DEPLANED AT THE GATE. REMOVED LH ENGINE IAW CRJ 900 AMM 71-00-00-000-801-A02-PSA INSTALLED LH ENGINE IAW CRJ900 AMM 71-00-00-400-801-A02-PSA; LH ENGINE LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH ENGINE RUNS SPECIFIED IN PARA Q OR ENGINE INSTALLATION PROCEDURE IAW CRJ-900 AMM 71-00-00-400-801-A02-PSA. NO FAULTS NOTED DURING ENGINE OPERATION.
